# SDR AU970910

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 123241
- Condition: Corroded
- Location: Horiz Stab Att
- Component: 12324002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER LH AND RH ATTACHMENT BRACKETS PNO 1232400-1 AND PNO 1232400-2 CONTAINED INTERGRANNULAR CORROSION
